We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

 

iiEB Board Meeting Agenda

US/Central
1 East (Fermilab)

1 East

Fermilab

Sep 23-24, 2014 iIEB Meeting minutes
  • Tuesday, 23 September
    • 8:00 AM 8:30 AM
      Continental Breakfast 30m 1 East

      1 East

      Fermilab

    • 8:30 AM 8:40 AM
      Welcome & logistics/process for decision making 10m 1 East

      1 East

      Fermilab

      Speaker: Dr Nigel Lockyer
    • 8:40 AM 9:00 AM
      Background Context for this meeting 20m 1 East

      1 East

      Fermilab

      Speakers: Prof. Kenneth Long (Imperial College London), Dr Robert Roser (Fermilab)
      Slides
    • 9:00 AM 9:30 AM
      Goals for this meeting and process for moving forward 30m 1 East

      1 East

      Fermilab

      Speakers: Prof. Kenneth Long (Imperial College London), Dr Robert Roser (Fermilab)
      Slides
    • 9:30 AM 9:45 AM
      View from DOE 15m 1 East

      1 East

      Fermilab

      Presentation for 5 mins + Discussion
      Speaker: Jim Siegrist (DOE)
    • 9:45 AM 10:00 AM
      Status from the “international governance” stakeholders committee 15m 1 East

      1 East

      Fermilab

       How does the DOE project system work and how will the host lab (Fermilab) interface with this global project, the international funding agencies and community
      Speaker: Dr Joseph Lykken (Fermilab)
      Slides
    • 10:00 AM 10:30 AM
      COFFEE BREAK 30m Atrium - West side

      Atrium - West side

      Fermilab

    • 10:30 AM 11:00 AM
      What will be the mechanisms by which CERN can help Europe organize and work with the host lab 30m 1 East

      1 East

      Fermilab

      Speaker: Sergio Bertolucci (CERN)
      Slides
    • 11:00 AM 11:15 AM
      Timeline for new site approval 15m 1 East

      1 East

      Fermilab

      Speaker: Michael Weis
      Slides
    • 11:15 AM 12:30 PM
      Discussion 1a: Scientific strategies, co-existing with HyperK 1h 15m 1 East

      1 East

      Fermilab

      Speakers: Andre Rubbia, Dr Joseph Lykken (Fermilab)
      Slides
    • 12:30 PM 1:30 PM
      LUNCH 1h 2nd Crossover

      2nd Crossover

      Fermilab

    • 1:30 PM 1:45 PM
      Role of SB program in preparation for the LB program 15m 1 East

      1 East

      Fermilab

      Speakers: Prof. Bonnie Fleming (Yale University), Carlo Rubbia
      Slides
    • 1:45 PM 3:00 PM
      Discussion 1b -- Scientific Strategies –Continue discussion– 1h 15m 1 East

      1 East

      Fermilab

      Speakers: Andre Rubbia, Dr Joseph Lykken (Fermilab)
    • 3:00 PM 3:30 PM
      Coffee Break 30m Atrium - West side

      Atrium - West side

      Fermilab

    • 3:30 PM 3:50 PM
      LBNE Project Status-- The budget, what has been spent/accomplished. What do we wish to accomplish in FY15 20m 1 East

      1 East

      Fermilab

      Speaker: Elaine McCluskey (Fermilab)
      Slides
    • 3:50 PM 4:10 PM
      LBNO--What has been learned for a Fermilab hosted experiment? 20m 1 East

      1 East

      Fermilab

      Speaker: Dario Autiero
      Slides
    • 4:10 PM 4:25 PM
      Timeline of Accelerator Complex for Neutrinos – PIP/PIPII 15m 1 East

      1 East

      Fermilab

      Speaker: Paul Derwent (Fermilab)
      Slides
    • 4:25 PM 4:40 PM
      Discussion 2-- Optimal Beam Characteristics 15m 1 East

      1 East

      Fermilab

      Speakers: Prof. Marzio Nessi (CERN), Prof. Yury Kudenko (Institute for Nuclear Research, Moscow)
      Slides
    • 4:40 PM 5:30 PM
      Discussion 3 -- Formation of Working Groups 50m 1 East

      1 East

      Fermilab

      Speakers: Kate Scholberg (Duke University), Mark Thomson
      Slides
      Working-Groups
    • 5:30 PM 5:31 PM
      Adjourn for the day 1m 1 East

      1 East

      Fermilab

    • 6:00 PM 8:00 PM
      Wine & Cheese Reception and dinner at Chez Leon 2h Chez Leon

      Chez Leon

      Fermilab

  • Wednesday, 24 September
    • 8:00 AM 8:30 AM
      Continental Breakfast 30m 1 East

      1 East

      Fermilab

    • 8:30 AM 9:00 AM
      Thoughts/questions/comments from Day 1 30m 1 East

      1 East

      Fermilab

      Speakers: Prof. Kenneth Long (Imperial College London), Dr Robert Roser (Fermilab)
    • 9:00 AM 10:00 AM
      Discussion 4: Transition plans/new collaboration 1h 1 East

      1 East

      Fermilab

      Speaker: Dr Milind Diwan (BNL)
      Slides
    • 10:00 AM 10:30 AM
      Coffee Break 30m Atrium - West side

      Atrium - West side

      Fermilab

    • 10:30 AM 11:00 AM
      Discussion 5: Selecting (co)-spokespeople 30m 1 East

      1 East

      Fermilab

      Speakers: Chang Kee Jung, Prof. Stefan Soldner-Rembold (University of Manchester)
      Slides
    • 11:00 AM 12:00 PM
      Discussion 6 Drafting Bullets to form the basis for LOI 1h 1 East

      1 East

      Fermilab

      Speakers: Prof. Kenneth Long (Imperial College London), Dr Robert Roser (Fermilab)
      Slides
    • 12:00 PM 12:05 PM
      Date of next meeting 5m 1 East

      1 East

      Fermilab

      Speaker: Dr Robert Roser (Fermilab)
    • 12:05 PM 12:06 PM
      Adjourn 1m 1 East

      1 East

      Fermilab